MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE STD STEM SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE STD STEM SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 110010100
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: e1 initial reporter address line 1:(b)(6).
 
Event or Problem Description
It was reported that both products could not be properly connected to each other.There was a remaining gap of 2cm.No appreciable op time delay.No patient damage.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 expiration date, d9, d10 concomitant, h4, corrected: d4 primary udi number, h8.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: both products could not be properly connected to each other.There was a remaining gap of 2cm.No appreciable op time delay.No patient damage the product was returned to depuy synthes cork site for a manufacturing investigation.Visual inspection of the returned device was able to confirm the reported event, as the tab width was out of specification (too wide), condition that impedes an intended assembly.Complaint unit: (b)(4), global unite std stem sz 10, batch 4788075, quantity: 01 it was observed that the top of the tab was damaged and therefore could not fit with the returned mating part, global unite reverse fx epi, batch: 4830638, quantity: 01.The assignable cause was deemed to be ¿man¿.This assignable cause is associated with human error as the inspection of the tab width was not carried out correctly.Complaint failure mode was traced to a malfunction between the mating device with its counterpart.There is no expected impact on the sterility of unit or the integrity of sterile barrier based on the complaint investigation.A manufacturing record evaluation was performed for the finished device 4788075 lot number, and two non-conformances were identified associated to the reported failure mode of this complaint.The overall complaint was confirmed as the observed condition of the global unite std stem sz 10 would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 05-01-2025.3) any anomalies or deviations identified in dhr: 2 non-conformances associated to the failure mode of this complaint.4) expiry date: 4-30-2035.5) ifu reference: ifu-0902-00-850.Device history review: a manufacturing record evaluation was performed for the finished device 4788075 lot number, and two non-conformances were identified associated to the reported failure mode of this complaint.Added: d10 (concomitant).Corrected: h3.

Brand Name
GLOBAL UNITE STD STEM SZ 10
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23478927
Report Number1818910-2025-19187
Device Sequence Number10227820
Product Code HSD
UDI-Device Identifier10603295004080
UDI-Public(01)10603295004080(17)350430(10)4788075
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010100
Device Lot Number4788075
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/06/2026
01/12/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/07/2026
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL UNITE FX RSA EPI CENTER.; GLOBAL UNITE FX RSA EPI CENTER.
Patient SexUnknown